Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Experiencing nausea, dizziness, fatigue. Abnormal blood test, liver to be checked. Should I be concerned?

Hi, I am a healthy, fit, 35 year old female. I have recently been experiencing nausea and dizziness when I wake up in the morning. Additionally, I have been feeling fatigued and have occasional shakes. I am not going through any stress and am not anemic. I was told that I may need to have my liver checked, due to a slightly abnormal blood test . What could this be and should I be worried? thank you!
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM .Thanks for the query.
well liver abnormality may cause symptoms you mention,but most common causes are benign such as fatty liver or gallbalder stones. some other include hepatitis and tumors but this is not first thing to think of. So just do recommended tests and follow doctors instructions. Wish you good health. Regards
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor